The Annals of Applied Probability
- Ann. Appl. Probab.
- Volume 16, Number 3 (2006), 1352-1384.
On the two-times differentiability of the value functions in the problem of optimal investment in incomplete markets
We study the two-times differentiability of the value functions of the primal and dual optimization problems that appear in the setting of expected utility maximization in incomplete markets. We also study the differentiability of the solutions to these problems with respect to their initial values. We show that the key conditions for the results to hold true are that the relative risk aversion coefficient of the utility function is uniformly bounded away from zero and infinity, and that the prices of traded securities are sigma-bounded under the numéraire given by the optimal wealth process.
Ann. Appl. Probab., Volume 16, Number 3 (2006), 1352-1384.
First available in Project Euclid: 2 October 2006
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Kramkov, Dmitry; Sîrbu, Mihai. On the two-times differentiability of the value functions in the problem of optimal investment in incomplete markets. Ann. Appl. Probab. 16 (2006), no. 3, 1352--1384. doi:10.1214/105051606000000259. https://projecteuclid.org/euclid.aoap/1159804984